Couldn't find what you looking for?

TRY OUR SEARCH!

SO MY HUSBAND AND I ARE DOING A 30 DAY DETOX OFF METHADONE. I AM AT 104 MG AND HE WAS AT       99 MG.  WE BOTH HAVE ONLY BEEN ON METHADONE SINCE JULY 9, 2012. SO 5 MONTHS. WE WANT TO KNOW JUST HOW SICK WE WILL BE ONCE WE GET DOWN TO LIKE 20 OR 10 MG? AND THEN DOES ANYONE KNOW HOW LONG AFTER WE ARE OFF METHADONE COMPLETELY WILL WE BE SICK? WHAT ARE THE WITHDRAWALS LIKE? DO VITAMINS REALLY HELP? AND WHAT ELSE SHOULD WE TAKE TO EASE THE PAINS? PLEASE HELP. THANK YOU 

Loading...

:-)Hello there and I will try and help if I can. To let you know my experience with MMT (methadone maintenance) I was on the liquid handcuffs for over 12 years and got my dose up to 360mgs a day! I have detoxed from several amounts of methadone and the most important thing is not to feed into other people telling you have terrible it is going to be or how horrible or sick you will get, because as long as you GO SLOWLY, there will be some withdrawal but NOTHING like cold turkey! The slower and smaller number of milligrams you go the better..and it will take a bit of time, sometimes well over a month to not feel uneasy! Everyone is different and the withdrawals will depend on how much, how fast and how long you have been on it, so keep that in mind! Withthe milligrams you are on you should be able to achieve an pretty good detox with very little misery..now I will say this again..there will be some withdrawals, but if you go slow and ignore people who will get you wound up over it, you could easily get off it by the plan you described. I have had opiate withdrawals in several levels and alcohol that almost killed me..If at all possible, doinhg a blind taper is much easier to tolerate cause you don't know what you getting and have the nurse open and mix it so you can't see it and make sure it is with something it is hard to tell it is in there..I don't know what your reason for stopping or situation is that  you have or want to stop, but you can do it! The worst part I found was lack of sleep of course, but the second was the other patients telling me everday how crappy I feel or look, making it even worse! I got to the point that I just ran in and ran out and spoke with nobody and it was MUCH better!Good luck, and I am sure that you can be successful at this!! Keep me posted! Happy Holidays!

Reply

Loading...

I am currently reducing from 70mgs and am at 25mgs on Tuesday the jan 8. i recently just lost my job and have been contimplating stopping totaaly and bitting the bullet, but I'm nervous beyond words. I was on 70mgs for about a year then decided to start reducing becuase I didn't wnt to become further dependeant in my mind, I felt. I had multiple car accidents (3) in the span of a month and became extremely paranoid and that's where the xanax started. I was never a pill popper or took anything to harsh, well not for long periods of time. I smoke pot, did coke but socially, once in a blue moon, acid (in high school) mescaline, but basically all experimental and randomly except for pot. Pot was basically around alot longer and more frequent, but I stop when I feel like it. When the accidents happened, I started to feel as though I was a character in a Final Destination movie that it was my time. The paranoia brought on the xanax and the herniated disks, tilted spine, sciatica, the pain in my hips from the seat belts, etc. etc. brought on the pain killers. Life brought on stress and the rest is a story I should sell. It was a wrap after that, BUT I had no clue what was happening. I constantly bitched to my Dr's that I felt anxious and nervous and funny and blah blah, they upped my dosages or gave me some new narcotic, the whole time I was just going through withdrawal and if I had just stopped taking the pills in the beginning, I would have been ok. But not knowing what withdrawal was I continued to feed myslef this BS making it worse on myself. I get sick to my stomach when I really think about it. I could have benn off of drug's in 2006, not now after I loose everything in 2013. BUT what does not kill us makes us stronger and regardless of it all I AM STILL HERE AND BREATHING AND ABLE TO WAKE UP IN THE MORNING AND MAKE CHANGES BECUASE I WOKE UP TO A NEW DAY. I am alive to be able to get myself clean, so I guess I really shouldn't b***h too much. But I am broke and scared and don't know what to do!!! If I stop cold turkey, will I be doing more harm to myself in the long run?? I honestly have no desire for pills, BUT when going through withdrawal will I crave the methadone as I did once for the pills??? How sick I'm I gonna be going from starting at 70mgs for a year then dropping 1 a week and now I am at 25, should I stop cold turkey and take the hit????? What could I take to make it easier, becuase I honestly have become phobic of Dr's and pills and I am afraid to go the suboxone route to get rid of the meth. Also, I am a Gastric By-Pass Patient and our bodies absorb chemicals differently, (we get drunk faster) so will my withdraw symptoms be worse or longer?? I have never met another Gastric-By Passer who is trying to get off. I have met them at the clinic, but not that they want to get off or down, so I have no comparison. I hope someone could help me! Thx!!
Reply

Loading...

I was so nervous after morphine withdrawals cold turkey I stayed on the done for 8 years got down to 5mg from 50mg and stopped.. No withdrawals at all just cant sleep but I was given some Temaze to help sleep day 9 today take tablet tonight and hopefully sleep. Dont read all the negatives I was told I would be sick as sick for weeks .. No I haven't been sick at all no cramp sweats toilet shakes restless leg nothing.. Good luck
Reply

Loading...

Well said don't read all the negative c**p
Reply

Loading...